# SDR ASOA201908193053

- Difficulty date: August 19, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CARGO DOOR THRESHOLD BEAM CORRODED. MAINTENANCE REPAIRED BEAM IAW SRM 53-31-15.
